Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Low hemoglobin levels and medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2089 Questions
Doctor :   Hi
Doctor :   How can I help you
User :   i have some problem related to hemoglobin
Doctor :   Ok
Doctor :   What is it?
User :   low hemoglobin
User :   As i have sun burn problem
User :   for that i m applying some sunsrceen lotion and having vitamin cap
User :   doctor said : you have low hemoglobin
Doctor :   Ok
User :   What is the cause of the low hemoglobin levels?
Doctor :   So what is the Hb%
User :   not checked
Doctor :   Ok
Doctor :   How is your menstrual periods?
User :   i am plnning for that but before that i wanted to know about same
User :   menstrual periods? what is that???
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   what else??
Doctor :   Do you have any other health problems? Overwt, Diabetes, High Blood pressure, Asthma, Allergies? Any Operations If so why? please say if there is family history of such problems. Please mention about the sleep, stools and Appetite also.
User :   no
Doctor :   Ok
Doctor :   It is un usuall for males to be anemic
User :   grand father have some diabetes problem
Doctor :   If the Hb% is less than 9% it is better to go for medicines
User :   but this starts after 55 age
Doctor :   otherwise the diet shall set it right
User :   ok
User :   What treatment will you be recommending?
User :   Any suggestions
Doctor :   DO you mean food or tablets?
User :   Any one
Doctor :   You can take HAEM- UP syrup
Doctor :   15 ml
Doctor :   twice daily
Doctor :   increase the iron rich food in yoru diet
User :   like?
Doctor :   Please confirm your details
User :   yes
User :   How successful is this treatment?
User :   HAEM- UP syrup is for low hemoglobin patients
Doctor :   Look one gm of Hb% increase shall take atleast 2 months
Doctor :   to grow by any method
User :   ok
Doctor :   Hence it is always advisable for diet prac
User :   what is in food?
Doctor :   Green leafy vegetbatles, Jaggery
Doctor :   Pulses
Doctor :   Carrot
User :   Can diet alone help increase the hemoglobin?
Doctor :   Yes
Doctor :   But first find out the Hb%
User :   ok
Doctor :   otherwise how can you measure the increase in it
Doctor :   with the food or medicines
Doctor :   Please fill the feedback
User :   also i heard - taking more vitamins or iron quantity is harmful
Doctor :   form and say done
User :   thanks doctor
Doctor :   Hypervitaminosis jhas
Doctor :   soem adverse effects
Doctor :   but not harmful
Doctor :   it is very rarely diagnosed in any person
User :   ok
Doctor :   You can better speak to a dietician
User :   your suggestion is first check the hb%
Doctor :   for a customised menu
Doctor :   yes
User :   then plan the diet
User :   and some vitamins (if required)
Doctor :   and if yoiu can follow the menu you can better
Doctor :   increse thhe Hb fast
Doctor :   yes
User :   this scrup i can start now??
Doctor :   YEs
User :   ok doctor - thanks
User :   nice to talk to you
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor